The Whale
Bibliographic Data
| ID | 5292212 |
|---|---|
| Authors | Edward Hindle, L Harrison Matthews (0009-0005-3193-7490) |
| Year | 1969 |
| Volume | 135 |
| Issue | 2 |
| Pages | 289 |
| Publication date | 1969-06-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Geographical Journal (JOURNAL) |
| Journal identifiers | ISSN: 0016-7398 • E-ISSN: 1475-4959 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1796894 |
| OpenAlex | W4246484683 |
| Language | EN |
| Highly cited | No |
|---|